Research Article
BibTex RIS Cite
Year 2020, Volume: 3 Issue: 1, 28 - 32, 31.01.2020
https://doi.org/10.33773/jum.638823

Abstract

References

  • G. Jiang, L. Xu, J. Cai and G. Han. Normal relations on sets and applications. Int. J. Contemp. Math. Sci., 6(15)(2011), 721--726.
  • G. Jiang and L. Xu. Dually normal relations on sets and applications. Semigroup Forum, 85(1)(2012), 75--80.
  • S. Luo and X. Xu. Weak finitely regular relations and applications. Semigroup forum, https://doi.org/10.1007/s00233-019-10042-z
  • D. A. Romano. Quasi-conjugative relations on sets. Mat-Kol (Banja Luka)}, 19(3)(2013), 5--10.
  • D. A. Romano and M. Vin\v ci\'c. Finitelly quasi-conjugative relations. Bull. Int. Math. Virtual Inst., 3(1)(2013), 29--34.
  • D. A. Romano. Two new classes of relations. In: Mateljevi\'c, Stanimirovi\'c, Mari\'c and Svetlik (eds.) Symposium 'Mathematics and applications', (24-25 May, 2013)(pp. 34--39). Faculty of Mathematics, University of Belgrade, Belgrade 2014. Available online at: http://alas.matf.bg.ac.rs/ konferencija/zbornik.html.
  • B. M. Schein. Regular elements of the semigroup of all binary relations. Semigroup Forum, 13(1976), 95--102.
  • M. Vin\v ci\'c and D. A. Romano. Finitely bi-normal relations. Gulf J. Math., 3(3)(2015), 101--105.
  • A. Zarecki\v i. The semigroup of binary relations. Mat. Sbornik, 61(3)(1963), 291-305 (In Russian)
  • X. Q. Xu and Y. M. Liu. Relational representations of hypercontinuous lattices. In: Zhang, G.Q., Lawson, J.D., Liu, Y.M., Luo, M.K. (eds.) \Domain Theory, Logic, and Computation (pp. 65-–74). Kluwer Academic, Dordrecht, 2003.

WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS

Year 2020, Volume: 3 Issue: 1, 28 - 32, 31.01.2020
https://doi.org/10.33773/jum.638823

Abstract

The concept of 'weak finitely regular relations' was introduced by Shuzhen Luo and Xiaoquan Xu in 2019 and applied to partially ordered sets.
In this article, this idea is extended to weak finality of dually quasi-conjugative relations was introduced in 2013 by this author.

References

  • G. Jiang, L. Xu, J. Cai and G. Han. Normal relations on sets and applications. Int. J. Contemp. Math. Sci., 6(15)(2011), 721--726.
  • G. Jiang and L. Xu. Dually normal relations on sets and applications. Semigroup Forum, 85(1)(2012), 75--80.
  • S. Luo and X. Xu. Weak finitely regular relations and applications. Semigroup forum, https://doi.org/10.1007/s00233-019-10042-z
  • D. A. Romano. Quasi-conjugative relations on sets. Mat-Kol (Banja Luka)}, 19(3)(2013), 5--10.
  • D. A. Romano and M. Vin\v ci\'c. Finitelly quasi-conjugative relations. Bull. Int. Math. Virtual Inst., 3(1)(2013), 29--34.
  • D. A. Romano. Two new classes of relations. In: Mateljevi\'c, Stanimirovi\'c, Mari\'c and Svetlik (eds.) Symposium 'Mathematics and applications', (24-25 May, 2013)(pp. 34--39). Faculty of Mathematics, University of Belgrade, Belgrade 2014. Available online at: http://alas.matf.bg.ac.rs/ konferencija/zbornik.html.
  • B. M. Schein. Regular elements of the semigroup of all binary relations. Semigroup Forum, 13(1976), 95--102.
  • M. Vin\v ci\'c and D. A. Romano. Finitely bi-normal relations. Gulf J. Math., 3(3)(2015), 101--105.
  • A. Zarecki\v i. The semigroup of binary relations. Mat. Sbornik, 61(3)(1963), 291-305 (In Russian)
  • X. Q. Xu and Y. M. Liu. Relational representations of hypercontinuous lattices. In: Zhang, G.Q., Lawson, J.D., Liu, Y.M., Luo, M.K. (eds.) \Domain Theory, Logic, and Computation (pp. 65-–74). Kluwer Academic, Dordrecht, 2003.
There are 10 citations in total.

Details

Primary Language English
Subjects Mathematical Sciences
Journal Section Research Article
Authors

Daniel A. Romano 0000-0003-1148-3258

Publication Date January 31, 2020
Submission Date October 27, 2019
Acceptance Date February 27, 2020
Published in Issue Year 2020 Volume: 3 Issue: 1

Cite

APA Romano, D. A. (2020). WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS. Journal of Universal Mathematics, 3(1), 28-32. https://doi.org/10.33773/jum.638823
AMA Romano DA. WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS. JUM. January 2020;3(1):28-32. doi:10.33773/jum.638823
Chicago Romano, Daniel A. “WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS”. Journal of Universal Mathematics 3, no. 1 (January 2020): 28-32. https://doi.org/10.33773/jum.638823.
EndNote Romano DA (January 1, 2020) WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS. Journal of Universal Mathematics 3 1 28–32.
IEEE D. A. Romano, “WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS”, JUM, vol. 3, no. 1, pp. 28–32, 2020, doi: 10.33773/jum.638823.
ISNAD Romano, Daniel A. “WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS”. Journal of Universal Mathematics 3/1 (January 2020), 28-32. https://doi.org/10.33773/jum.638823.
JAMA Romano DA. WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS. JUM. 2020;3:28–32.
MLA Romano, Daniel A. “WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS”. Journal of Universal Mathematics, vol. 3, no. 1, 2020, pp. 28-32, doi:10.33773/jum.638823.
Vancouver Romano DA. WEAK FINITELY DUAL QUASI-CONJUGATIVE RELATIONS. JUM. 2020;3(1):28-32.